# SDR ASAA2023072144165

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,669 hours, 16,255 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON AVH PANEL. GROUNDED - YES. ACCOMPLISHED FIM T/C 24-34/802. SPCU FAULT CLEARED. NO HISTORY PAST 30 DAYS. A/C OK FOR SERVICE.
